Adjacency Matrices. / Walter, Colin D.

In: SIAM Journal on Algebraic and Discrete Methods, Vol. 7, 1986, p. 18-29.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Adjacency Matrices. / Walter, Colin D.

In: SIAM Journal on Algebraic and Discrete Methods, Vol. 7, 1986, p. 18-29.

Research output: Contribution to journalArticlepeer-review

Harvard

Walter, CD 1986, 'Adjacency Matrices', SIAM Journal on Algebraic and Discrete Methods, vol. 7, pp. 18-29. <https://www.isg.rhul.ac.uk/files/CDW_SIAMJADM.pdf>

APA

Walter, C. D. (1986). Adjacency Matrices. SIAM Journal on Algebraic and Discrete Methods, 7, 18-29. https://www.isg.rhul.ac.uk/files/CDW_SIAMJADM.pdf

Vancouver

Walter CD. Adjacency Matrices. SIAM Journal on Algebraic and Discrete Methods. 1986;7:18-29.

Author

Walter, Colin D. / Adjacency Matrices. In: SIAM Journal on Algebraic and Discrete Methods. 1986 ; Vol. 7. pp. 18-29.

BibTeX

@article{cd086f9c5b264f43bae1cffb9b1a078d,
title = "Adjacency Matrices",
author = "Walter, {Colin D.}",
year = "1986",
language = "Undefined/Unknown",
volume = "7",
pages = "18--29",
journal = "SIAM Journal on Algebraic and Discrete Methods",
issn = "0196-5212",

}

RIS

TY - JOUR

T1 - Adjacency Matrices

AU - Walter, Colin D.

PY - 1986

Y1 - 1986

M3 - Article

VL - 7

SP - 18

EP - 29

JO - SIAM Journal on Algebraic and Discrete Methods

JF - SIAM Journal on Algebraic and Discrete Methods

SN - 0196-5212

ER -